Ismael Ali, Alfonso CastroandR. Shivaji: Uniqueness and stability of nonnegative solutions for semipositone problems in a Ball, Proc. AMS, Vol. 117, No. 3, pp. 775-782, March 1993.
Ismaiel Taqi and Alfonso Castro: Regularity for an elliptic problem, Revista Tecnica Ing. Univ. Zulia, Vol. 17, No. 1, pp. 43-45, April 1994.
I. Ali and A. Castro, Positive solutions for a semilinear elliptic problem with critical exponent, Nonlinear Analysis, Theory, Methods & Applications, 27, pp. 327-338, 1995.
I. Ali and S.L. Kalla: An application of fractional calculus to the solution of a general class of diffrintegral Equations, Appl. Math. Comput., Vol. 77, pp. 137-152, 1996.
I. Ali and S.L. Kalla: On a class of linear differential equations of second and third order by fractional calculus, Jour. Fract. Cal., Vol. 9, pp. 51-57, 1996.
I. Ali and S.L. Kalla: Solution of some partial differential equations by fractional calculus, Journal of Fractional Calculus, Vol. 9, pp. 73-85, 1996.
S.L. Kalla and Ismail Ali: Fractional Calculus and Its applications to differential equations, New Frontiers In Algebras, groups and geometries, Hadronic Press, pp. 389-405, 1996.
I Ali and S. Kalla: Solution of a class of integro-differential equations by fractional calculus, Algebras Groups and Geometries, Vol. 15, 213-228, 1998.
I. Ali, S.L. Kalla and H.G. Khajah: A partial differential equation related to a problem in atmospheric pollution, Journal of Mathematical and Computer Modelling, Vol. 28, 12, pp. 1-6, 1998.
Valbuena, M, Galue, M. and Ali, I.: Some properties of the finite Laplace transform, Transform Methods & Special Functions, Varna '96, , Bulgarian Acad. Sci., Sofia, pp. 517-522, 1998.
I. Ali and S. Kalla: A generalized Hankel transform and its use for solving certain partial differential equation, Journal of Australian Mathematical Society, Part 1, Vol. 41, pp. 105-117, 1999.
C. Grossmann and A. Ismail: Parameter selection rules for path-following with singular embedding, Numer. Math. 82, pp. 647-675, 1999.
I. Ali, S.L. Kalla and H.G. Khajah: A time dependent model for the transport of heavy pollutants from ground-level aerial sources, Journal of Applied Mathematics and Computation, Vol. 105, Issue I, pp. 91-99, 1999.
Leda Galue, Ismail Ali and S.L. Kalla: An extension of the Laguerre polynomials and associated orthonormal functions, Fractional Calculus and Applied Analysis, Vol. 3, No. 2, pp. 161-171, 2000.
I. Ali. : Arbitrary order linear ordinary differintegral equations with polynomial coefficients, Journal of Fractional Calculus, Vol. 17, pp. 49-57, 2000.
Vu Kim Tuan, Ali Ismail and Megumi Saigo: Plancherel and Paley-Wiener theorems for an index integral transform, Journal of the Korean Mathematical Society, Vol. 37, No. 4, pp. 545-563, 2000
Ismail Ali: A fractional calculus operators approach to doubly confluent Heun and generalized ellipsoidal wave equations, Kuwait Journal of Science and Engineering. Vol. 27, pp. 19-28, 2000.
Ismail Ali and Vu Kim Tuan: Application of basic hypergeometric series to stable analytic continuation, Journal of Computational and Applied Mathematics, Special Issue on Higher Transcedental Functions and their Applications, Vol. 120, 118, pp. 193-202, 2000.
Vu Kim Tuan, Ali Ismail and Megumi Saigo: On an index integral transform involving the modified Bessel function, Journal Integral Transforms and Special Functions, Vol. 12, No. 4, pp. 375-388, 2001.
Ismail Ali, H.G. Khajah and S.L. Kalla: A generalized inverse Gaussian distribution with confluent hypergeometric function, Integral Transforms and Special Functions, Vol. 12, No. 1, pp. 101-114, 2001.
I.H. Dimovski, S.L. Kalla, I.T. Ali: Operational calculus approach to PDE arising in QR-Regularisation of Ill-Posed problems, Mathematical and Computer Modelling, 35, pp. 835-848, 2002.
Ismail Ali, Virginia Kiryakova, S.L. Kalla: Solutions of fractional multi-order integral and differential equations using Poisson-type transform, Journal of Mathematical Analysis and Applications, 169, pp. 172-199, 2002.
A. Al-Zamel, I. Ali and S. Kalla: A unified form of gamma-type and inverse gaussian distributions, Hadronic Journal, Vol. 25, pp. 1-21, 2002.
Ismail Ali and S.L. Kalla: On a class of linear integro-differential equations by fractional calculus, Journal of Fractional Calculus, Vol. 26, pp. 35-42, 2004.
Ismail Ali and S.L. Kalla: A generalized Sumudu Transform, Bulletin of Pure and Applied Mathematics, Submitted for Publication. (2007).